Popples (poppleshatesyou) wrote in vaginapagina,
Popples
poppleshatesyou
vaginapagina

Anonymous Post: Post HBC issues.

Greetings, fellow Superstars! As you probably know, from time to time the VP Team makes posts on behalf of people who wish to remain anonymous or who do not have LJ accounts. This is one such post. Thanks in advance for your helpful comments. :)

P.S. For more info on anonymous posts, see our instructions on how to make them!

--Popples
for the VP Team
contact_vp




I was on birth control (Generess Fe) for about 9 months but stopped because I was having muscle aches, no sex drive, vaginal dryness and fatigue. About a month later I started Camila 28, was on it for about a month but had heart palpitations and anxiety so I stopped. That was a year ago now, and I still don't feel right. I had a lot of vaginal pain and it was uncomfortable to sit and I could not get a tampon in until a few months ago. I also had a lot of bloating, anxiety and tinnitus. The tinnitus will not go away. Late last year I was diagnosed with desquamative inflammatory vaginitis and I took clindamycin which I don't think did very much. After that I was told I had strep b which I took antibiotics for twice. I went again a few months ago and was told I had contact dermatitis. I had been feeling decent until after my period in September I felt extremely swollen inside. That subsided after about a week but I was getting some very yellow discharge. I went to the gyno after my October period and was told everything was normal. Then a few days ago, I noticed what looked like wet toilet paper in my discharge. I took a mirror and there was a ton of that up there so it's not toilet paper. So I went back to the gyno and was told that she thinks I have demasquitive inflammatory vaginitis again. She said it was because she could not see any yeast or lactobacillus. I don't feel as bad as I did last year, maybe slightly irritated down there and am wary to take the clindamycin again because I've been very bloated, tired and having middle pain from time to time so I am unsure if what's happening is a result of ovulation because it's around when I should be? Last year I didn't want to have sex at all and this time I am not really in pain, just uncomfortable and I would like to with my current partner. I should mention that unfortunately I have not been able to see the same gyno regularly, and see whomever is available at the practice I go to when I'm having a problem. Also, not sure if it's important, but my periods previously were 6 days very heavy flow nonstop and 28 day cycle. For the past three cycles they've been 28 days, but light to medium flow and it will be 3 or 4 days followed by a few days of spotting. I am at my wit's end. I never had so much as a yeast infection before I started the pill and I can't get these problems to go away for good. I am taking Florajen, garlic pill, lipoflavanoid, coconut oil or fish oil on occasion, magnesium, os-cal and eating flax seed and yogurt. If anyone has any suggestions on what I might try or do I would appreciate it so much.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment